# SDR JJBA20240520033

- Difficulty date: May 13, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 37,928 hours, 25,352 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 16 S15-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP FOUND CRACKED AT FR16 BTW STR 15R-16R. SHEAR CLIP AT FR16 BTW STR 15R-16R REMOVED AND REPLACED WITH NEW PART
